Minimal paradoxical decomposition for Mycielski's square
Sherman, Glen
Fundamenta Mathematicae, Tome 138 (1991), p. 151-165 / Harvested from The Polish Digital Mathematics Library
Publié le : 1991-01-01
EUDML-ID : urn:eudml:doc:211881
@article{bwmeta1.element.bwnjournal-article-fmv139i1p13bwm,
     author = {Glen Sherman},
     title = {Minimal paradoxical decomposition for Mycielski's square},
     journal = {Fundamenta Mathematicae},
     volume = {138},
     year = {1991},
     pages = {151-165},
     zbl = {0767.51010},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv139i1p13bwm}
}
Sherman, Glen. Minimal paradoxical decomposition for Mycielski's square. Fundamenta Mathematicae, Tome 138 (1991) pp. 151-165. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv139i1p13bwm/